A 35-year-old female asked:
I had 2 mirena (levonorgestrel) iuds for a total of 10 years. i had the last one removed about 9 months ago.last 2 months period has been on only spotting when i wipe?
1 doctor answer • 2 doctors weighed in
Preventive Medicine 47 years experience
I think it would be: very unlikely that any menstrual irregularity you are experiencing now would be related to the Mirena (levonorgestrel) IUD that was removed 9 months ago. Are you now using another form of contraception? Is there any possibility you could be pregnant? One of the first things I would do is check a pregnancy test. If negative, and no other symptoms, perhaps wait another month, and then contact your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
2.1k viewsReviewed >2 years ago
Last updated Nov 2, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.